Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 2 > No. 1

 
   

A Characterization of Distributions based on Conditional Expectations of Generalized Order Statistics

PP: 33-40
Author(s)
A.H. Khan, Ziaul Haque, M. Faizan,
Abstract
A general form of continuous distributions has been characterized by considering two conditional expectations of generalized order statistics (gos) conditioned on a non-adjacent gos. Further, some of its deductions are also discussed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved